# SDR AALA202504087761

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737-8
- Aircraft serial: 44450
- Aircraft time: 15,380 hours, 5,794 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Processor
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: WEATHER RADAR AND PWS FAILED MULTIPLE TIMES; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CTG. **SUPPLEMENTAL REPORT FOR (AALA202504083644): REMOVED AND REPLACED THE WEATHER RADAR TRANSCEIVER (AALA202504083644), PER AMM 34-41-41-401. OPERATIONAL CHECKED SUCCESSFUL. REMOVED AND REPLACED THE WEATHER RADAR PROCESSOR (AALA202504087761), PER AMM 34-41-42-401. OPERATIONAL CHECKED SUCCESSFUL**(CLOSED).
